# SDR USAA051338

- Difficulty date: November 7, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 41,009 hours, 41,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT FWD FRAME INNER SKIN AT LWR END 2ND RIVET UP FROM S26R CRACKED.  REMOVED DAMAGE, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 51-70-13 BOEING DWG 69-15224.  DEFECT SIZE: .5 INCH.
